Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having thyroid nodule, growing in size. Taking Vyvanse for attention disorder. Related to thyroid condition?

I have a unic thyroid nodule that have grown withing one month, started from nothing, to a little bumb ganglion type, and its now about 1inch by 1 1/2 inch. Got my echo and waiting for my biopsy . 31 y-o female, TSH normal, nodule is both tissus and liquid and have hypervascularisation. the question is, I ve been taking a prescribe attention disorder pills ( vyvanse ) for a about 2 months. Could they be a relation between my thyroid condition and the use of Vyvanse?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
Sometimes thyroid hormonal disbalance (hyperthyreosis) can cause and decreased performance or attention disorder .
If your hormonal balance is normal like TSH this cant be from thyroid .
You need to relax and do not stress yourself .
Take the medication as prescribed from doctor.

Take care of your self
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor